- -

Constructing reliable approximations of the probability density function to the random heat PDE via a finite difference scheme

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Constructing reliable approximations of the probability density function to the random heat PDE via a finite difference scheme

Show full item record

Calatayud, J.; Cortés, J.; Díaz, J.; Jornet, M. (2020). Constructing reliable approximations of the probability density function to the random heat PDE via a finite difference scheme. Applied Numerical Mathematics. 151:413-424. https://doi.org/10.1016/j.apnum.2020.01.012

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160979

Files in this item

Item Metadata

Title: Constructing reliable approximations of the probability density function to the random heat PDE via a finite difference scheme
Author: Calatayud, J. Cortés, J.-C. Díaz, J.A. Jornet, M.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study the random heat partial differential equation on a bounded domain assuming that the diffusion coefficient and the boundary conditions are random variables, and the initial condition is a stochastic process. ...[+]
Subjects: Uncertainty quantification , Random heat partial differential equation , Finite difference scheme , Probability density function , Numerical method
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied Numerical Mathematics. (issn: 0168-9274 )
DOI: 10.1016/j.apnum.2020.01.012
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.apnum.2020.01.012
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-89664-P/ES/PROBLEMAS DINAMICOS CON INCERTIDUMBRE SIMULABLE: MODELIZACION MATEMATICA, ANALISIS, COMPUTACION Y APLICACIONES/
Thanks:
This work has been supported by the Spanish Ministerio de Economia y Competitividad grant MTM2017-89664-P. The co-author Marc Jornet acknowledges the doctorate scholarship granted by Programa de Ayudas de Investigacion y ...[+]
Type: Artículo

References

Calatayud, J., Cortés, J.-C., & Jornet, M. (2018). The damped pendulum random differential equation: A comprehensive stochastic analysis via the computation of the probability density function. Physica A: Statistical Mechanics and its Applications, 512, 261-279. doi:10.1016/j.physa.2018.08.024

Casabán, M.-C., Company, R., Cortés, J.-C., & Jódar, L. (2014). Solving the random diffusion model in an infinite medium: A mean square approach. Applied Mathematical Modelling, 38(24), 5922-5933. doi:10.1016/j.apm.2014.04.063

Casabán, M.-C., Cortés, J.-C., & Jódar, L. (2016). Solving random mixed heat problems: A random integral transform approach. Journal of Computational and Applied Mathematics, 291, 5-19. doi:10.1016/j.cam.2014.09.021 [+]
Calatayud, J., Cortés, J.-C., & Jornet, M. (2018). The damped pendulum random differential equation: A comprehensive stochastic analysis via the computation of the probability density function. Physica A: Statistical Mechanics and its Applications, 512, 261-279. doi:10.1016/j.physa.2018.08.024

Casabán, M.-C., Company, R., Cortés, J.-C., & Jódar, L. (2014). Solving the random diffusion model in an infinite medium: A mean square approach. Applied Mathematical Modelling, 38(24), 5922-5933. doi:10.1016/j.apm.2014.04.063

Casabán, M.-C., Cortés, J.-C., & Jódar, L. (2016). Solving random mixed heat problems: A random integral transform approach. Journal of Computational and Applied Mathematics, 291, 5-19. doi:10.1016/j.cam.2014.09.021

Cortés, J. C., Sevilla-Peris, P., & Jódar, L. (2005). Analytic-numerical approximating processes of diffusion equation with data uncertainty. Computers & Mathematics with Applications, 49(7-8), 1255-1266. doi:10.1016/j.camwa.2004.05.015

Cortés, J. C., Sevilla-Peris, P., & Jódar, L. (2006). Constructing approximate diffusion processes with uncertain data. Mathematics and Computers in Simulation, 73(1-4), 125-132. doi:10.1016/j.matcom.2006.06.009

Cortés, J.-C., Romero, J.-V., Roselló, M.-D., & Villanueva, R.-J. (2017). Improving adaptive generalized polynomial chaos method to solve nonlinear random differential equations by the random variable transformation technique. Communications in Nonlinear Science and Numerical Simulation, 50, 1-15. doi:10.1016/j.cnsns.2017.02.011

Debussche, A., & Printems, J. (2008). Weak order for the discretization of the stochastic heat equation. Mathematics of Computation, 78(266), 845-863. doi:10.1090/s0025-5718-08-02184-4

Dorini, F. A., Cecconello, M. S., & Dorini, L. B. (2016). On the logistic equation subject to uncertainties in the environmental carrying capacity and initial population density. Communications in Nonlinear Science and Numerical Simulation, 33, 160-173. doi:10.1016/j.cnsns.2015.09.009

Geissert, M., Kovács, M., & Larsson, S. (2009). Rate of weak convergence of the finite element method for the stochastic heat equation with additive noise. BIT Numerical Mathematics, 49(2), 343-356. doi:10.1007/s10543-009-0227-y

Heydari, M. H., Hooshmandasl, M. R., Barid Loghmani, G., & Cattani, C. (2015). Wavelets Galerkin method for solving stochastic heat equation. International Journal of Computer Mathematics, 93(9), 1579-1596. doi:10.1080/00207160.2015.1067311

Hien, T. D., & Kleiber, M. (1997). Stochastic finite element modelling in linear transient heat transfer. Computer Methods in Applied Mechanics and Engineering, 144(1-2), 111-124. doi:10.1016/s0045-7825(96)01168-1

Lord, G. J., & Tambue, A. (2019). Stochastic exponential integrators for a finite element discretisation of SPDEs with additive noise. Applied Numerical Mathematics, 136, 163-182. doi:10.1016/j.apnum.2018.10.008

Lord, G. J., Powell, C. E., & Shardlow, T. (2009). An Introduction to Computational Stochastic PDEs. doi:10.1017/cbo9781139017329

Nouri, K., Ranjbar, H., & Torkzadeh, L. (2019). Modified stochastic theta methods by ODEs solvers for stochastic differential equations. Communications in Nonlinear Science and Numerical Simulation, 68, 336-346. doi:10.1016/j.cnsns.2018.08.013

Slama, H., El-Bedwhey, N. A., El-Depsy, A., & Selim, M. M. (2017). Solution of the finite Milne problem in stochastic media with RVT Technique. The European Physical Journal Plus, 132(12). doi:10.1140/epjp/i2017-11763-6

Xiu, D., & Karniadakis, G. E. (2003). A new stochastic approach to transient heat conduction modeling with uncertainty. International Journal of Heat and Mass Transfer, 46(24), 4681-4693. doi:10.1016/s0017-9310(03)00299-0

Xu, Z. (2014). A stochastic analysis of steady and transient heat conduction in random media using a homogenization approach. Applied Mathematical Modelling, 38(13), 3233-3243. doi:10.1016/j.apm.2013.11.044

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record